Medicine is being taken daily: thyronorm:. 25mg, telvas-20mg, tonact10mg. My blood pressure remains 140/90 or some time above it with telvas-20mg once a day dose. Using diuretic(tide-10mg) occassioaly to reduce swelling of legs specially near ankle region which has developed recently..I have also developed some rashes( red brown color spots) on the feet since last 6 months. Is this due to the telmisartan or some other disease? I also feel heaviness of the legs in the evening along with swelling. My work style is sedentary in bank almost 10hrs a day. All blood tests are normal including sugar. Tsh level last tested in july' is 6. 01. May I use diuretic daily or switch over to some other bp medicine? Plz advise
The spots on your feet sound like what you get when your circulation is really bad. I would suggest you see a vascular specialist and have some tests done on your legs. I think you probably need a diuretic every day, but that's only treating the symptoms. Compression stockings (like TEDS) would help too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 2 answers
Posted 19 Jan 2011 • 2 answers
Back Pain - Has anyone had one leg swelling related to spinal stenosis and DDD. My toes, foot, ankle
Posted 12 Oct 2011 • 5 answers
Posted 9 Jun 2014 • 1 answer
Posted 31 Aug 2015 • 1 answer